Alert archive / Texas / Special Weather Statements in 2010
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at May 20, 2010, 11:21 AM CDT for Fannin County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2010, 11:21 AM CDT (16:21 UTC)
- Expired
- May 20, 2010, 11:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Fort Worth, TX
County Fannin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2918 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
133
WWUS84 KFWD 201621
SPSFWD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT THU MAY 20 2010
TXZ094-105-201645-
FANNIN TX-HUNT TX-
1121 AM CDT THU MAY 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN FANNIN COUNTY
NORTHERN HUNT COUNTY
AT 1121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF COMMERCE...MOVING EAST AT
30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...CELESTE...LEONARD
AND WOLFE CITY.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3356 9585 3332 9586 3320 9626 3345 9628
3346 9628
TIME...MOT...LOC 1621Z 251DEG 27KT 3337 9606
$$
DUNNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at May 20, 11:17 AM CDT, 4 minutes earlier.
Area forecast discussion, May 20, 11:17 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1117 AM CDT THU MAY 20 2010 .UPDATE... ...MESOSCALE UPDATE... LOOKING AT SHORT TERM TSTM INITIATION TRENDS... 15Z SPC MESOANALYSIS AND LOCALLY RUN CONVECTIVE PARAMETER ANALYSIS BOTH POINT TO 2000 TO 2500 J/KG OF MLCAPE ALONG AND SOUTHEAST OF A COLD FRONT ORIENTED ROUGHLY ALONG A MINERAL WELLS TO DENTON LINE. AN OUTFLOW BOUNDARY FROM TSTM ACTIVITY WAS LOCATED NEAR A MCKINNEY TO CANTON LINE AS OF 16Z. INITIAL CONVECTIVE DEVELOPMENT ALONG THE COLD FRONT OCCURRED EARLIER THAN EXPECTED AS 12Z FWD SOUNDING INDICATED A FAIRLY STOUT CAP TO SURFACE BASED PARCELS AND H850 TO H925 FLOW WAS VEERED ALONG THE COLD FRONT PER AREA NPN AND VWP DATA. THESE INITIAL UPDRAFTS ALONG THE COLD FRONT SOUTHWEST OF THE OUTFLOW BOUNDARY HAVE BEEN STRUGGLING TO MAINTAIN STRENGTH. WITH LOW LVL FLOW VEERED AND LIKELY STEEP LOW LVL ISENTROPIC SFCS ASSOCIATED WITH THE COLD POOL BEHIND THE OUTFLOW BOUNDARY WOULD ANTICIPATE THAT THE ACTIVITY NEAR THE OUTFLOW BOUNDARY WILL TEND TO BE MORE ORGANIZED THAN OTHER ACTIVITY ALONG THE COLD FRONT THIS MORNING DUE TO THE CAP IN PLACE OVER THE CWA. DAYTIME HEATING WILL CONTINUE TO DESTABILIZE THE ATMOSPHERE SOUTHEAST OF THE COLD FRONT AND PERSISTENT CONVECTION ALONG THE OUTFLOW BOUNDARY WILL LIKELY REINFORCE THIS BOUNDARY/COLD POOL BEHIND IT. WILL BE WATCHING FOR BEST SVR WX AND TSTM POTENTIAL FOR ACTIVITY ALONG THIS OUTFLOW BOUNDARY FOR THE NEXT FEW HRS WHICH MORE OR LESS HIGHLIGHTS AREAS ALONG AND EAST OF INTERSTATE 35. SUFFICIENT CAPE/SHEAR COMBINATION EXISTS TO SUPPORT ORGANIZED CONVECTIVE MODE. WEAKNESS IN THE H700 TO H600 WINDS IMPLY THAT ENVIRONMENTAL AIR MAY MORE READILY ENTRAIN INTO UPDRAFTS THAT DEVELOP POSSIBLY FAVORING A MULTICELLULAR STORM MODE OVER A SUPERCELL MODE THAT JUST LOOKING AT CAPE/0-6 KM BULK SHEAR WOULD FAVOR. WILL CONTINUE TO MONITOR RADAR TRENDS FOR SIGNS OF SUPERCELL STRUCTURES...HOWEVER LARGE HAIL AND DAMAGING OUTFLOW WINDS LOOK TO BE THE PRIMARY HAZARDS FOR THE NEXT FEW HOURS. CAVANAUGH && .AVIATION... 15Z AMENDMENTS OF THE 12Z TAFS...AT 15Z THE COLD FRONT WAS LOCATED NEAR A MINERAL WELLS TO JUST NORTH OF DENTON LINE. WINDS BEHIND THE FRONT REMAIN VERY WEAK...SO CURRENT THINKING IS THAT THE FRONT WILL NOT MAKE IT THRU DFW UNTIL AT LEAST THE AFTERNOON HRS. LOOKING AT UPPER AIR ANALYSIS H925-H850 FLOW IS STRONGLY VEERED ALONG THE COLD FRONT...SO CONFIDENCE IN TSTM INITIATION THIS MORNING IS LOWER...THUS REMOVED VCTS FROM FIRST GROUP OF THE TAFS. MAINTAINED CB GROUP AS TSTM INITIATION ALONG THE COLD FRONT IS POSSIBLE ANYTIME TODAY...BUT THERE IS A CAP IN PLACE. WILL CONTINUE TO MONITOR SHORT TERM TRENDS AND AMEND TSTM CHANCES BACK INTO TAFS AS DEVELOPMENT LOOKS POSSIBLE/LIKELY. IF TSTMS DO DEVELOP TODAY THEY WILL BE CAPABLE OF PRODUCING SEVERE HAIL AND STRONG TO DAMAGING WINDS...SO WILL BE WATCHING THE FRONT VERY CLOSELY. CAVANAUGH .../PREVIOUS AVIATION DISCUSSION/... A COLD FRONT THAT EXTENDED EAST OF A BOWIE TO BRECKENRIDGE LINE AS OF 1220Z...WILL SLOWLY MOVE SOUTHEAST TODAY BEFORE STALLING OUT LATE THIS AFTERNOON. EXPECT MOSTLY SOUTHERLY WINDS AT 10 TO 15 KNOTS THROUGH AT 17Z. THE OFFICIAL TAFS KEEP SOUTHERLY WINDS THIS AFTERNOON...BUT THE FRONT MAY MOVE THROUGH 18-21Z...WHICH WOULD RESULT IN A WIND SHIFT TO THE NORTH OR NORTHWEST AT AROUND 10 KNOTS. ISOLATED THUNDERSTORMS SOUTH OF THE METROPLEX WILL CONTINUE TO MOVE EAST REMAINING SOUTH OF THE METROPLEX TAF SITES AND NORTH OF THE WACO TAF SITE. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AHEAD OF THE FRONT. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL AND DAMAGING WINDS. && .PREV UPDATE... .UPDATE... WILL ISSUE A QUICK ZONE PACKAGE UPDATE TO REDUCE SKIES AND POPS NORTHWEST OF THE COLD FRONT. THE COLD FRONT IS LOCATED ALONG OR NEAR A LINE FROM JUST WEST OF BONHAM TO DECATUR AND EASTLAND AT 14 UTC (9AM). MORNING FWD SOUNDING REMAINS POTENTIALLY UNSTABLE AHEAD OF THE FRONT WITH UP TO 4000 J/KG OF CAPE DURING THE MID- LATE AFTERNOON HOURS WHEN WE REACH CONVECTIVE TEMPERATURE. 75 && .PREV DISCUSSION... /ISSUED 324 AM CDT THU MAY 20 2010/ THE COLD FRONT CAN BE SEEN ON REGIONAL MOSAIC RACING SOUTHEAST THROUGH OKLAHOMA AND ABOUT TO ENTER OUR NORTHWESTERN COUNTIES. NEW REFLECTIVITY IS NOW DEVELOPING ALONG THE COLD FRONT IN SOUTH CENTRAL OKLAHOMA WHILE A SLOW MOVING MCS CONTINUES TO IMPACT SOUTHEAST OKLAHOMA. WE ARE STILL UNCERTAIN IF THE MCS OVER SOUTHEAST OKLAHOMA WILL SLIDE SOUTH INTO OUR NORTHEASTERN COUNTIES BUT THE QUICKLY ADVANCING COLD FRONT MAY HELP TO PUSH THE MCS IN A SOUTHEAST DIRECTION...LIKELY MISSING OUR NORTHEASTERN COUNTIES. THE ATMOSPHERE REMAINS UNSTABLE OVER NORTH TEXAS BUT BEING THE MIDDLE OF THE NIGHT...WE ARE CAPPED. HOWEVER...THE NEXT SHORTWAVE IS ABOUT TO MOVE INTO NORTH TEXAS AND THIS STRONGER SHORTWAVE MAY PROVIDE ENOUGH LIFT FOR STORMS TO CONTINUE DEVELOPING ALONG THE COLD FRONT. THE MOST LIKELY SCENARIO IS FOR NEW STORMS TO DEVELOP ALONG THE COLD FRONT AS IT PUSHES INTO NORTH TEXAS. SOME OF THESE STORMS COULD BE STRONG TO SEVERE THIS MORNING PRODUCING LARGE HAIL AND DAMAGING WINDS. THE COLD FRONT WILL CONTINUE TO BE THE FOCUS FOR STORMS TODAY AS THE SHORTWAVE MOVES THROUGH NORTH TEXAS. THE COLD FRONT IS CURRENTLY MOVING FASTER THAN THE MODELS FORECAST BUT MAY SLOW DOWN CLOSE TO DAYBREAK. THIS WOULD ALLOW FOR STORMS TO CONTINUE THIS AFTERNOON MAINLY EAST OF INTERSTATE 35. WHEREVER THE COLD FRONT IS TODAY OR WHERE IT STALLS WILL BE THE FOCUS FOR THUNDERSTORMS THROUGHOUT THE DAY. THE MODELS CONTINUE TO INDICATE A MODERATELY UNSTABLE ATMOSPHERE AND WEAKLY CAPPED ENVIRONMENT OVER OUR EASTERN HALF THIS AFTERNOON. SHEAR VALUES WILL ONCE AGAIN AVERAGE 35-40 KTS ALLOWING FOR STORMS TO ROTATE. UNLIKE YESTERDAY...THE PRESENCE OF THE SHORTWAVE OVER THE REGION SHOULD PROVIDE THE LIFT THAT WAS MISSING YESTERDAY...AIDING IN STORM DEVELOPMENT. THINK THAT ALL STORM ACTIVITY WILL BE MOVING INTO EAST TEXAS BY EVENING AS THE UPPER LEVEL TROUGH AXIS SHIFTS EAST INTO LOUISIANA. HOWEVER...A FEW LINGERING STORMS OVER THE EASTERN COUNTIES MAY BE POSSIBLE THROUGH THE LATE EVENING HOURS. THE COLD FRONT IS EXPECTED TO STALL OVER NORTH TEXAS TODAY AND THEN RETREAT NORTH OVERNIGHT. FOR TODAY...HAVE GONE WITH THE COOLER METMOS FOR DAYTIME HIGHS KEEPING TEMPERATURE BELOW GUIDANCE OVER OUR EASTERN ZONES. A WARM NIGHT IS STILL IN STORE FOR TONIGHT AS THE FRONT RETREATS NORTH. AS THE UPPER LEVEL TROUGH MOVES TO THE EAST...RIDGING WILL MOVE INTO THE REGION ON FRIDAY AND CONTINUE TO STRENGTHEN OVER THE WEEKEND. TEMPERATURES WILL QUICKLY WARM AND DAYTIME HIGHS IN THE UPPER 80S TO MID 90S WILL BE COMMON THROUGH THE WEEKEND AND INTO NEXT WEEK. WILL CONTINUE TO MAINTAIN A DRY FORECAST BEYOND TONIGHT BUT A FEW AFTERNOON THUNDERSTORMS MAY OCCUR NEXT WEEK AS NORTH TEXAS MAINTAINS ITS LOW LEVEL MOISTURE AND REMAINS WEDGED BETWEEN THE BROAD UPPER LEVEL TROUGH TO THE WEST AND THE CENTER OF THE UPPER LEVEL RIDGE TO OUR EAST. ANY SMALL DISTURBANCE OR PERTURBATION IN THE SOUTHWEST FLOW COULD SPARK OFF A FEW AFTERNOON THUNDERSTORMS. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 88 70 93 74 94 / 40 20 5 5 10 WACO, TX 89 71 93 73 93 / 30 20 5 5 10 PARIS, TX 84 66 90 69 90 / 90 20 5 5 10 DENTON, TX 86 66 92 70 92 / 40 20 5 5 10 MCKINNEY, TX 85 66 91 71 91 / 50 20 5 5 10 DALLAS, TX 88 72 93 74 94 / 50 20 5 5 10 TERRELL, TX 87 69 93 71 95 / 60 20 5 5 10 CORSICANA, TX 86 70 92 72 91 / 50 20 5 5 10 TEMPLE, TX 90 69 93 71 93 / 20 10 5 5 10 MINERAL WELLS, TX 87 66 94 70 94 / 20 10 5 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 20, 4:04 AM CDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 404 AM CDT THU MAY 20 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 404 AM CDT THU MAY 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY. SOME OF THE STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. SOME OF THE STORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL THAT MAY RESULT IN FLASH FLOODING. THUNDERSTORMS WILL END FROM WEST TO EAST LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED NORTH OF A COMANCHE TO PALESTINE LINE THIS MORNING...AND MAINLY ALONG AND EAST OF THE I-35 CORRIDOR THIS AFTERNOON INTO EARLY EVENING.
In the hours before
Local storm report, May 20, 6:25 AM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 AM CDT THU MAY 20 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 AM HAIL 2 W HUCKABAY 32.33N 98.33W
05/20/2010 E0.88 INCH ERATH TX LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED 2 MILES WEST OF HUCKABAYLocal storm report, May 20, 6:42 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 AM CDT THU MAY 20 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 AM HAIL 5 S GRANBURY 32.38N 97.80W
05/20/2010 E0.75 INCH HOOD TX TRAINED SPOTTER
DIME SIZE HAIL WAS REPORTED ON FM 2425 APPROXIMATELY 5
MILES SOUTH OF GRANBURYLocal storm report, May 20, 6:52 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 AM CDT THU MAY 20 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HAIL 5 SSW GRANBURY 32.38N 97.83W
05/20/2010 E0.88 INCH HOOD TX TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN PECAN PLANTATION.Special weather statement, May 20, 7:53 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
753 AM CDT THU MAY 20 2010
TXZ134-201330-
ELLIS TX-
753 AM CDT THU MAY 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL ELLIS COUNTY
AT 753 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF ENNIS...MOVING EAST AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...BARDWELL AND ENNIS.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
THURSDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3222 9661 3223 9672 3240 9676 3243 9645
3241 9644 3236 9645 3234 9641 3233 9640
TIME...MOT...LOC 1253Z 266DEG 37KT 3232 9666Special weather statement, May 20, 11:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT THU MAY 20 2010
TXZ094-105-201645-
FANNIN TX-HUNT TX-
1121 AM CDT THU MAY 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN FANNIN COUNTY
NORTHERN HUNT COUNTY
AT 1121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF COMMERCE...MOVING EAST AT
30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...CELESTE...LEONARD
AND WOLFE CITY.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3356 9585 3332 9586 3320 9626 3345 9628
3346 9628
TIME...MOT...LOC 1621Z 251DEG 27KT 3337 9606
DUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 4:39 AM CDT | Special Weather Statement | FWD | Eastland | 36 min |
| May 20, 5:05 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath | 55 min |
| May 20, 5:55 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 65 min |
| May 20, 6:49 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 56 min |
| May 20, 7:53 AM CDT | Special Weather Statement | FWD | Ellis | 37 min |
| May 20, 8:54 AM CDT | Flash Flood Warning | FWD | Lamar | 111 min |
| May 20, 11:31 AM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| May 20, 12:15 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| May 20, 12:40 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 47 min |
| May 20, 12:41 PM CDT | Special Weather Statement | FWD | Tarrant | 34 min |
| May 20, 12:51 PM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt | 3 hr |
| May 20, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 54 min |
| May 20, 12:58 PM CDT | Tornado Warning | FWD | Hopkins | 28 min |
| May 20, 1:03 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 20, 1:41 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 64 min |
| May 20, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 54 min |
| May 20, 2:07 PM CDT | Tornado Warning | FWD | Ellis | 38 min |
| May 20, 2:43 PM CDT | Tornado Warning | FWD | Ellis | 47 min |
| May 20, 2:54 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman | 66 min |
| May 20, 3:23 PM CDT | Areal Flood Advisory | FWD | Ellis | 112 min |
| May 20, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 62 min |
| May 20, 3:45 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 45 min |
| May 20, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 65 min |
| May 20, 4:25 PM CDT | Tornado Warning | FWD | Navarro | 38 min |
| May 20, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 47 min |
| May 20, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 60 min |
| May 20, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson, Navarro | 60 min |
| May 20, 5:11 PM CDT | Tornado Warning | FWD | Anderson, Freestone, Henderson, Navarro | 49 min |
| May 20, 5:14 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 46 min |
| May 20, 5:19 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 41 min |
| May 20, 5:38 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 52 min |
| May 20, 5:43 PM CDT | Tornado Warning | FWD | Anderson, Freestone, Navarro | 47 min |
| May 20, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 62 min |
| May 20, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 56 min |
| May 20, 6:24 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 46 min |
| May 20, 6:29 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 61 min |
| May 20, 6:40 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 65 min |
| May 20, 6:41 PM CDT | Tornado Warning | FWD | Hill, Limestone, Navarro | 49 min |
| May 20, 6:47 PM CDT | Special Weather Statement | FWD | Hamilton | 28 min |
| May 20, 6:58 PM CDT | Tornado Warning | FWD | Freestone | 32 min |
Nearby
Special Weather Statements in Texas, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.